# SDR 2020F00117

- Difficulty date: March 18, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N514 DISCREPANCY: AFT CARGO BULK AREA, HAVE CORROSION ON SKIN AT BS 1540 THRU 1562, STRINGERS S28R-S29R  CORRECTIVE ACTION: REPAIRED AFT CARGO BULK AREA SKIN AT B$ 1540-1562 IAW EO CONTROL # 19124
